| Catalog Number |
305950 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material # 305950.Batch # 3341038, 4066070.It was reported that the bd syringe alrg sftygld 1ml w/ndl 27x1/2 rb needle was clogged / blocked.The following information was provided by the initial reporter: it was reported by customer that bd safety glide drew up very slow, felt pressurized when injecting, the needle felt blunt, verbatim: rcc received a complaint via email.Email(s) attached.They are the bd safety glide 1 ml 27 g x 1/2.I have 2 lot numbers.Lot#3341038: 4 drew up very slow (trickles at a time, takes forever to fill), and 2 of these felt pressurized when injecting.We also had 2 where the patients commented on how blunt the needle felt.Lot #4066070: 3 drew up slow and were pressurized when injecting.1 i could not draw up because it was going so slow and i could not get the air bubble out of the top.This is our current lot.This morning i had a patient that got 3 injections.2 of the 3 did not draw up well so i asked him if he could feel a difference and he said yes.The 2 that did not draw up well felt tingly and more painful when injecting and the other one felt fine.Item: 305950.Quantity affected: (b)(4).Serial/lot number: (b)(6).(b)(4).
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Imdrf codes must be updated.
Additional Manufacturer Narrative
Investigation summary: no photo or sample was received for the customer's complaint of needle issues.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.The manufacturer has been notified of this occurrence.No issues have been found that would affect the quality production history of this product.